# SDR CA141027011

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 2,114 hours
- Engine: Lyc O360F1A6
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 24600331
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT SB SEB10-3 R1 CONTROL YOLK INSPECTION,  SEVERE CORROSION WAS FOUND IN THE LOWER PIVOT AREA.  THE CORROSION HAS COMPLETELY EATEN THROUGH THE MATERIAL AND CREATED A LARGE HOLE JUST BELOW THE YOLK PIVOT HINGE.
